# SDR SWAA2020100515924

- Difficulty date: September 14, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 164A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727-847, LBL 21, WL 154.  REMOVED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT BS 727-847 LBL 21 FOUND TO BE OUT OF LIMITS, DUE TO MAX MATERIAL REMOVED EXCEEDS 50% IAW SRM 53-00-53-1A-2.  FABRICATED FLOOR TO SIDEWALL SUPPORT AND SPLICE FROM BAC 1496-377 NR 7075 T62 CLAD LOT NR 1419996-1, IAW SRM 53-60-53-01-2; SRM 53-00-53-2R-6; DWG 146A7502.  INSTALLED ON ABC FLOOR TO SIDEWALL SUPPORT AT BS 727-847 LBL 21, IAW SRM 51-20-01; SRM 51-40-05; SRM 51-40-02 AND DWG 164A7500 80641U 23SEP20.
